# SDR CALA2025052104875

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 90,231 hours, 19,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L SLIDE PRESSURE GAUGE INDICATES LOW PRESSURE UPON INSPECTION FOUND TO BE WITHIN LIMITS REF AMM TASK 25-66-02-206-001, OK TO CONTINUE.
